Single-crossover dynamics: Finite versus infinite populations

Baake E, Herms I (2008)
BULLETIN OF MATHEMATICAL BIOLOGY 70(2): 603-624.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Populations evolving under the joint influence of recombination and resampling (traditionally known as genetic drift) are investigated. First, we summarize and adapt a deterministic approach, as valid for infinite populations, which assumes continuous time and single crossover events. The corresponding nonlinear system of differential equations permits a closed solution, both in terms of the type frequencies and via linkage disequilibria of all orders. To include stochastic effects, we then consider the corresponding finite-population model, the Moran model with single crossovers, and examine it both analytically and by means of simulations. Particular emphasis is on the connection with the deterministic solution. If there is only recombination and every pair of recombined offspring replaces their pair of parents (i.e., there is no resampling), then the expected type frequencies in the finite population, of arbitrary size, equal the type frequencies in the infinite population. If resampling is included, the stochastic process converges, in the infinite-population limit, to the deterministic dynamics, which turns out to be a good approximation already for populations of moderate size.
Stichworte
infinite population limit; Moran model; genetic drift; linkage disequilibria; recombination
Erscheinungsjahr
2008
Zeitschriftentitel
BULLETIN OF MATHEMATICAL BIOLOGY
Band
70
Ausgabe
2
Seite(n)
603-624
ISSN
0092-8240
eISSN
1522-9602
Page URI
https://pub.uni-bielefeld.de/record/1630777

Zitieren

Baake E, Herms I. Single-crossover dynamics: Finite versus infinite populations. BULLETIN OF MATHEMATICAL BIOLOGY. 2008;70(2):603-624.
Baake, E., & Herms, I. (2008). Single-crossover dynamics: Finite versus infinite populations. BULLETIN OF MATHEMATICAL BIOLOGY, 70(2), 603-624. doi:10.1007/s11538-007-9270-5
Baake, E., and Herms, I. (2008). Single-crossover dynamics: Finite versus infinite populations. BULLETIN OF MATHEMATICAL BIOLOGY 70, 603-624.
Baake, E., & Herms, I., 2008. Single-crossover dynamics: Finite versus infinite populations. BULLETIN OF MATHEMATICAL BIOLOGY, 70(2), p 603-624.
E. Baake and I. Herms, “Single-crossover dynamics: Finite versus infinite populations”, BULLETIN OF MATHEMATICAL BIOLOGY, vol. 70, 2008, pp. 603-624.
Baake, E., Herms, I.: Single-crossover dynamics: Finite versus infinite populations. BULLETIN OF MATHEMATICAL BIOLOGY. 70, 603-624 (2008).
Baake, Ellen, and Herms, Inke. “Single-crossover dynamics: Finite versus infinite populations”. BULLETIN OF MATHEMATICAL BIOLOGY 70.2 (2008): 603-624.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 17957409
PubMed | Europe PMC

Suchen in

Google Scholar